# SDR AALA202508013893

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 38,240 hours, 5,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT WON'T TURN OFF SEAL IS BROKEN. MAINTENANCE REPLACED FLASHLIGHT IN ATTENDANT FLIGHT CREW REST BUNKS IAW AMM 25-64-00.
